# SDR USAA2015040700004

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 8,440 hours, 3,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND SEAT 21DEF EMER EXIT DOOR LOCATION LIGHT INOPERATIVE.  FOUND CONNECTOR PI 1 DISPLACED.  RESET PIN IN CONNECTOR, RECONNECTED CONNECTOR.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
